# SDR GTIA20130407625

- Difficulty date: April 7, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N515NK
- Make and model: Airbus A319-132
- Aircraft serial: 2698
- Aircraft time: 17,747 hours, 11,678 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OFFWING SLIDE EMERGENCY LIGHTING CONNECTOR PLUG FOUND DISCONNECTED. RECONNECTED RT OFFWING SLIDE CONNECTOR PLUG IAW AMM 25-62-42-400-001A.  OPS CK GOOD IAW AMM 33-51-00-710-001A.
